# SDR QXEA0300084

- Difficulty date: January 14, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 418 hours, 291 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 2028
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 418 hours, 291 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ONT-FIRE SYSTEM FAULT STATUS MESSAGE.  REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
